# SDR SWIA202265117

- Difficulty date: February 23, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N826SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15449
- Aircraft time: 6,801 hours, 5,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT STAIRS STAND CONTACTED AIRCRAFT CAUSING DAMAGE AT FS 231 & WL 79.50. DAMAGE MEASURES 5.5 INCHES IN WIDTH AND 7 INCHES IN LENGTH.   (FILED - CLOSED)REPAIRED DAMAGE AT FS 220.00-FS235.00 AND STR 14R-STR16R PER REO 690-53-11-1403 REV "--" DATED 2022-03-16.  COMPLIED WITH TASK CARD 51-900-1002-SKY AND COMPLETED M-337.  SEE CHILD CAMP FOR EDDY CURRENT INSPECTION.
